# SDR DALA2016110208154

- Difficulty date: October 6, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 39,547 hours, 27,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SEAL DEPRESSORS CORRODED. REPAIRED IAW RI 551356-14 REV A SEC IV.
